| Catalog Number |
254400520 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent an unknown surgery with the product in question.The product was used on friday, (b)(6) 2025 2:00 pm.The surgery was completed successfully with no surgical delay.After the surgery on friday at 6:00 pm while sorting instruments for the next operation (monday, (b)(6) 2025, a wire-like part on the outrigger slide was found to be protruding outward, despite its inherent design not being exposed.This protrusion is not seen on normal products.This product was not used during the operation on monday, (b)(6) 2025, and the same product at another facility was used instead.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: corrected: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that on (b)(6) 2025, the patient underwent an unknown surgery with the product in question.The product was used on friday, (b)(6) at 2:00 pm.The surgery was completed successfully with no surgical delay.After the surgery on friday at 6:00 pm while sorting instruments for the next operation (monday, (b)(6)), a wire-like part on the outrigger slide was found to be protruding outward, despite its inherent design not being exposed.This protrusion is not seen on normal products.This product was not used during the operation on monday, september 1st, and the same product at another facility was used instead.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that only the main body of the attune distal femoral jig was returned, it only displays sings of usage.The slide tube assembly was not returned for evaluation, therefore the reported issue cannot be verified.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the attune distal femoral jig would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.